# SDR BJNA961107

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 694066311
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 52,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE LEFT WING INBOARD FLAP SECOND RIB FROM INBOARD END WAS FOUND WITH A CRACK AT THE LOWER AFT CORNER.  GAINED ACCESS TO AREA.  REMOVED CRACKED RIB.  DRILLED AND INSTALLED NEW RIB AND KIT IAW 737-200 SRM 51-10-02 PAGE 1, 51-10-01, 51-30-02, MM 27-51-01 AND 27-62-91.  (M)
